# SDR SWAA000898

- Difficulty date: May 15, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N350SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24409
- Aircraft time: 36,009 hours, 34,998 cycles
- Engine: Ge CFM563B1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Controller
- Part number: 7090M98G05
- Part serial: CA0B2081
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF.  NR 1 ENG PMC INOP.  ENG LIGHT ILLUMINATED, PULLED THROTTLES BACK AT ABOUT 20 KNOTS.  OK TO CONTINUE PER MEL 73-7, LATER IN HOU REMOVED AND REPLACED NR 1 ENG PMC PER MM.
